# SDR DALA2017011300417

- Difficulty date: January 6, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 87,964 hours, 12,607 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO STA 1263 S38L -39L SHEAR TIE FOUND CORRODED AND REPLACED.
